# SDR SWAA2019071034717

- Difficulty date: July 3, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A2511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 140DF CAP STRIPS CRACKED.  R&R CAP STRIPS PER AMM.
